# SDR A6WA201140239

- Difficulty date: February 22, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 17,795 hours, 16,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 364-399
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FIRST SECTION OF FLOOR SEAT TRACK GOUGED.  REMOVED UNSERVICEABLE LBL 9 FIRST SECTION OF FLOOR SEAT TRACK AND INSTALLED SERVICEABLE SEAT TRACK IAW AMM 53-01-11.
